Advertisement

Journal of Mathematical Sciences

, Volume 80, Issue 5, pp 2035–2051 | Cite as

Formula for the first regularized trace for the Laplace-Beltrami operator with a potential

  • V. A. Sadovnichii
  • V. V. Dubrovskii
Article
  • 21 Downloads

Abstract

The first regularized trace of the Laplace-Beltrami operator with an odd potential on two-dimensional sphere is computed. Bibliography: 4 titles.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. V. Dubrovskii, “On regularized traces of partial differential operators,”Tr. Seminara imeni I. G. Petrovskogo, No. 9, 40–44 (1983).MATHMathSciNetGoogle Scholar
  2. 2.
    H. Bateman and A. Erdelyi,Higher Transcendental Functions, McGraw Hill, New York-Toronto-London (1953).Google Scholar
  3. 3.
    F. W. J. Olver,Introduction to Asymptotics and Special Functions, Academic Press, New York-London (1974).Google Scholar
  4. 4.
    I. M. Gelfand and G. E. Shilov,Generalized Functions, Vol. 1 [in Russian], Fizmatgiz, Moscow (1959).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • V. A. Sadovnichii
  • V. V. Dubrovskii

There are no affiliations available

Personalised recommendations